1. dollydream

    dollydream Registered User

    Jul 24, 2015
    1
    Has anybody any experience of using these tablets. I believe they are to help control agressive behaviour. Have they increased hallucinations?
     
  2. cragmaid

    cragmaid Registered User

    Oct 18, 2010
    7,942
    North East England
    Hello Dollydream.. Welcome to TP. I have just Googled this medication because it's not one I have heard of, however I have heard of it's other name....Memantine and although I cannot give you any information I thought that, by showing it's other name, others will be able to help.:) Tp is usually full of useful information:D
    Perhaps if you can give us a little background of the person you are caring and their illness someone will be able to give you more assistance.
    Look forward to hearing from you soon.:)
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.